# SDR AALA202212153787

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 71,333 hours, 32,821 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR LATCH NEED ADJUSTMENT HARD TO OPEN OR CLOSE. MAINTENANCE   PERFORMED ADJUSTMENT OF FLIGHT DECK DOOR PER AMM 52-51-00-820-810. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
